Stream correlations in multiple recursive and congruential generators

Davies, R and Brooks, R J (2007) Stream correlations in multiple recursive and congruential generators. Journal of Simulation, 1 (2). pp. 131-135. ISSN 1747-7778

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Simulation
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44829
Deposited By:
Deposited On:
11 Jul 2011 18:22
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Aug 2020 02:12